Thursday, December 5, 2019

Comments by kris

Showing 1 of 1 comments.

  • I am worried sick for my son.Ten years now and still no light at the end of the tunnel.He became ill in his second year at uni with anxiety. Without any thorough investigation medically or psychologically he was quickly put on anti- depressants then anti-psychotics. These drugs has given him so many side-effects, ocd traits,delusion,extreme sexual intrusive thoughts. Now they have concluded his diagnosis as paranoid schizophrenia. This we have constantly argued about but they seems to know best as usual. We know that different medication has produced different side effect and how sensitive he is to these drugs.We referred him to another hospital who think that he has ocd and agreed to treat him once he come off these medications. He tapered over a period of six months. He is three weeks free of medication.What I am concern now is that he has withdrawn into his room for long period,angry with us, not eating properly. I am concern if this is to be expected and that this will eventually improved. Pleae tell me what to do.
    thanks